Each tablet contains Zinc Sulfate monohydrate equivalent to elemental zinc of 20mg.
It is used in:
•    Acute and chronic diarrhea.
•    Acute gastroenteritis
•    Recurrent respiratory tract infections.
•    Boosting immunity.
It is recommended for children below 5 years and is taken once daily for 10 days.
It is available in a blister pack of ten tablets.

Pedzinc

Each 5ml contains of syrup contains salbutamol (as sulphate) 2mg.
It is indicated as a bronchodilator in the treatment of bronchospasm associated with bronchial asthma, emphysema and chronic bronchitis

It contains Sildenafil Citrate.
It is indicated for erectile dysfunction. Its fast acting and its effects are seen one hour after ingestion of drug.
It’s available in film coated tablets.


njoi new

Coldil capsule contains Paracetamol 500mg, Chlorpheniramine Maleate 2mg and Pseudoephedrine Hydrochloride 30mg.
Coldril capsules is indicated in cold, flu, nasal congestion and associated fever, body ache and headache.

Mucolyn contains: Dextromethorphan Hydrobromide (5mg), Bromhexine Hydrochloride (50mg), Chlorpheniramine Maleate (2mg) and Ammonium Chloride (50mg)
It has antiallergic, antitussive and expectorant action. It is indicated for:

  • Allergic cough
  • Bronchitis
  • Pharyngitis

mucolyn syrup

koflinKoflyn cough expectorant is highly effective for the symptomatic relief of coughs and common colds. Koflyn expectorant is available in pleasent tasting pineapple, raspberry & mixed fruit flavors. Suitable for both children and adults. Koflyn is available in a 100 ml bottle.


Koflynsyrup

  Raspberry,    Mixed fruit flavour   & Pineapple flavour.

Muco-Asthalin syrup contains Salbutamol Sulphate and Bromhexine Hydrochloride.
Muco-Asthalin is an excellent bronchodilator, bronchokinetic and mucolytic that helps to clear the respiratory passage. It is indicated for productive cough associated with asthma, acute bronchitis, bronchiectasis and bronchopneumonia.
Muco-Asthalin presents as a 100ml bottle.
Muco asthalin